# SDR AALA20001852

- Difficulty date: October 18, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND OUTBOARD FACE OF STRINGER 20L HEAVY CORROSION BETWEEN STATION 1163 AND 1177, 10 INCHES BY 1 INCH.  REMOVED AND REPLACED STRINGER PER SRM 51-10-1.  (M)
